Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

50 yrs old male has high esr level of 118 and haemoglobin 9.7. what can be the possible cure ?

my father is 50 yrs old and has esr level of 118 and haemoglobin 9.7. what does it mean ? what can be the possible cure ?
Asked On : Fri, 22 Apr 2011
Answers:  2 Views:  826
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Welcome to Healthcaremagic Forum
High ESR indicates the presence of a chronic inflammatory illness. + anemia is seen. this is seen in many conditions like rheumatoid arthrits (most commonly).
Are there any other symptoms? Joint pains...?


Answered: Sun, 24 Apr 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
ESR is not much significant if all report r normal.
it indicate some long term infection or inflammation.
if he has any recent disease ,it can cause high esr
it come down gradually its own ,dont worry
no medicine will help,unless we know the reason
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor